# SDR FDEA2018082102133

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,018 hours, 17,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796552500300
- Part serial: 0000
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FAIRING 632BB,  AFT INNER SURFACE HAD COMPOSITE CHAFED.  A SECTION WAS MISSING.   BONDED AND REPAIRED THE RT WING FLAP FAIRING IAW SRM 57-20-35, AND EA T 6-5710-T0341633.   MAJOR REPAIR.
